# SDR R61A201804020425

- Difficulty date: March 13, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 4A GROUP 1 FASTENER HOLES SHOW DAMAGE INDICATIONS ALONG THE ENTIRE LENGTH OF HOLE BORES.  REPAIRED THE RIB IAW ETD2018-170-030302, REV B.
